# SDR UIEA200800282

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING UPPER LEADING EDGE PANEL HAS A 20.0 INCH COMPOSITE CRACK AT ILES 522.56 AND IS 26 INCHES FROM FORWARD END OF PANEL.  PERMANENT REPAIR ACCOMPLISHED AS PER 747-200 SRM 51-40-09 FIG 18, SHEETS 2 AND 5, PREPEG LAYUP 250 DEGREES F CURE PER SRM 51-40-12.  REFERENCE ATLAS AIR EO 4757A457.  (S)
